# SDR VNAA0004019

- Difficulty date: April 17, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 13,212 hours, 12,210 cycles
- Engine: Pwa PW119B
- Engine time: 11,768 hours, 10,848 cycles
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW119B
- Part serial: 116068
- Condition: Failed
- Location: Right
- Part time: 11,768 hours, 10,848 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 4060 WAS EN ROUTE AT FL240 AND THE RIGHT HAND ENGINE OIL PRESSURE BEGAN TO FLUCTUATE.  THE RIGHT HAND ENGINE COMPLETELY LOST POWER.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK PROCEDURES AND ATTEMPTED TO CONTACT MAINTENANCE CONTROL BUT WERE UNSUCCESSFUL.  THE FIRST OFFICER WAS FLYING AND STARTED A COORDINATED DIVERSION TO ROANOKE WITH CENTER.  THE FLIGHT ATTENDANT PREPARED THE CABIN FOR A EMERGENCY LANDING AND POSSIBLE EVACUATION.  FLIGHT 4060 LANDED AT ROANOKE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND ENGINE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 72-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
